# SDR CA960325014

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 5280 · Landing Gear Doors
- Part: Fixed Door
- Part number: 1530924147
- Condition: Missing
- Location: Lt Mlg Door
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN)LH MAIN LANDING GEAR DOOR MISSING. AIRCRAFT RETURNED TO MAIN BASE. THE UPPER BEAM STILL  ATTACHED TO GEAR AND HAD TWO ENDS BROKEN. LOWER FITTING SUPPORT ASSEMBLY STILL ATTACHED WITHOUT DAMAGE. LOWER BEAM MISSING. UNABLE TO DETERMINE WHEN DOOR LOST. PREVIOUS WORK DONE 2 DAYS PREVIOUS. PARTS REPLACED.
